DSpace DSpace UPC
 Català   Castellano   English  

E-prints UPC >
Altres >
Enviament des de DRAC >

Empreu aquest identificador per citar o enllaçar aquest ítem: http://hdl.handle.net/2117/9832

Ítem no disponible en accés obert per política de l'editorial

Arxiu Descripció MidaFormat
oberwolfachmiranda.pdf109,84 kBAdobe PDF Accés restringit

Citació: Miranda, E. Rigidity for Poisson group actions. "Oberwolfach reports", 2007, vol. 4, núm. 2, p. 33-36.
Títol: Rigidity for Poisson group actions
Autor: Miranda Galcerán, Eva Veure Producció científica UPC
Data: 2007
Tipus de document: Article
Resum: In this talk we ¯rst review some classical results of rigidity for group actions of compact Lie groups on smooth manifolds and then we prove some rigidity results in the case the group action preserves a Poisson structure. The details of these proofs can be found in the paper [11] and the preprint [10]. In the general case of actions of compact Lie groups on smooth manifold there are two well-known results that entail rigidity. The ¯rst one is the theorem of Bochner [1] that says that actions of compact Lie groups can be linearized in a neighbourhood of a ¯xed point for the action. The second one is the theorem of Palais [12], that establishes that C1-close actions of compact Lie groups are conjugated via a di®eomorphism close to the identity.
ISSN: 1660-8933
URI: http://hdl.handle.net/2117/9832
DOI: DOI: 10.4171/OWR
Versió de l'editor: http://www-ma1.upc.es/~miranda/oberwolfachmiranda.pdf
Apareix a les col·leccions:Altres. Enviament des de DRAC
Comparteix:


Stats Mostra les estadístiques d'aquest ítem

SFX Query

Aquest ítem (excepte textos i imatges no creats per l'autor) està subjecte a una llicència de Creative Commons Llicència Creative Commons
Creative Commons

 

Valid XHTML 1.0! Programari DSpace Copyright © 2002-2004 MIT and Hewlett-Packard Comentaris
Universitat Politècnica de Catalunya. Servei de Biblioteques, Publicacions i Arxius